MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPANDABLE; BALLOON EXPANDABLE STENT

BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPANDABLE; BALLOON EXPANDABLE STENT
Model Number EV07561CD
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer and the evaluation is still pending.The investigation of the reported event is currently underway.Expiry date (03/2022).
 
Event or Problem Description
It was reported that during an upper extremity pta procedure in the radial artery, the stent allegedly dislodged off the balloon inside the sheath.The whole system was pulled out.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not performed as this is the only complaint reported for this lot number to date.Investigation summary: one valeo balloon expandable stent delivery system and stent along with one unknown sheath was returned for evaluation.The sample was returned bloody, the balloon was examined under magnification and it was noted that the visible stent crimp marks on the balloon.Additionally, the stent was damaged.Functional testing was not performed due to the reported nature of the failure.Therefore, the investigation is confirmed for dislodgement as the stent had dislodged from the balloon.A definitive root cause for the reported failure could not be determined based upon the provided information.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, and unit label) showed that the product labeling is adequate.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VALEO BALLOON EXPANDABLE
Common Device Name
BALLOON EXPANDABLE STENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10585343
Report Number2020394-2020-05810
Device Sequence Number14110242
Product Code FGE
UDI-Device Identifier00801741000775
UDI-Public(01)00801741000775
Combination Product (Y/N)N
PMA/510(K) Number
K052132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEV07561CD
Device Catalogue NumberEV07561CD
Device Lot NumberGFEP1502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2020
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date11/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1